MAUDE Adverse Event Report: ARTHREX, INC. LOW PROFILE SCREW, TI, 4.5 X 32MM; PLATE, FIXATION, BONE

ARTHREX, INC. LOW PROFILE SCREW, TI, 4.5 X 32MM; PLATE, FIXATION, BONE
Model Number LOW PROFILE SCREW, TI, 4.5 X 32MM
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.A portion of the device remains in the patient and the remaining portion was not returned.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during an ankle fusion case, the head of the screw ar-8545-32 popped off the base of the screw.The base of the screw remains in the patient.The screw had already been implanted; the surgeon was implanting another screw; per the rep who was present, the ar-8548-32 screw was in the compression hole and under pressure when the other screw was being inserted.The case was completed with no additional incisions needed.

Brand Name
LOW PROFILE SCREW, TI, 4.5 X 32MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7713408
Report Number1220246-2018-00566
Device Sequence Number13733394
Product Code HRS
UDI-Device Identifier00888867124547
UDI-Public00888867124547
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K141735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLOW PROFILE SCREW, TI, 4.5 X 32MM
Device Catalogue NumberAR-8545-32
Device Lot NumberUNK1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2018
Initial Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;